Does this sound like I may have Candida?

Home The Candida Forum Candida Questions Does this sound like I may have Candida?

This topic contains 2 replies, has 2 voices, and was last updated by  Sabina 5 years, 10 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #101881

    Sabina
    Member
    Topics: 1
    Replies: 1

    I have always had a sensitive stomach all my life. I am a 59 year old female. I have been diagnosed with having IBS and Fibromyalgia. In Nov 2011 I was diagnosed with Uterine Cancer and had a total hysterectomy. I was very fortunate that it was Stage1A; earliest stage. I needed no treatment. Okay, here is my issue. Since my surgery It seems like everything I eat disagrees with me. I bloat up badly, abdominal cramps, intense gas pains not able to release it and intense gas not being able to stop it. Overall I feel ill when this happens. I don’t feel nauseas at all. The bloating is very uncomfortable. I started becoming aware of what I put in my stomach. The culprit appears to be yeast. The last time I had pizza or dried cranberries, I thought I would die. Yesterday I recalled that a couple of days after my surgery I had a yeast infection (rash on my stomach). No treatment for it at the time. Is it possible that the two are related? The rash and my reaction to yeast since then? I have followed the candida diet this past week and my stomach has never felt better. I feel hungry though. Thank you for listening and I welcome any thoughts.

    Sabina

    #101883

    raster
    Participant
    Topics: 104
    Replies: 6838

    Check out the candida symptoms list:
    http://www.thecandidadiet.com/forum/yaf_postst6305_100-candida-symptoms-list.aspx

    It sounds like a lot of your symptoms are related to candida. Did you take any antibiotics after the surgery? This is definitely one of biggest causes of candida getting out of balance.

    We developed a general plan to get better if you are interested:
    http://www.thecandidadiet.com/forum/yaf_postst1334_From-Able-and-Raster-The-Protocol.aspx

    -raster

    #101884

    Sabina
    Member
    Topics: 1
    Replies: 1

    No I did not take any antibiotics. When I had went to the oncologist for follow up I showed him the rash that had subsided by then and he diagnosed it as a yeast infection. I was putting Aveeno on for the terrible itch. I didn’t give it much attention because I was dealing with recove Ryan and shock from the cancer diagnosis, In researching my symptoms they are right in line. I made an appt with my primary doctor for net Tuesday to check this out. Thanks for the reply! I still am itchy on the sides of my stomach for quite some time.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Does this sound like I may have Candida?’ is closed to new replies.